# SDR 9802349983

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THAT EXTERNAL RELEASE HANDLE HANGS UP ON HINGED SPRING DOOR DURING PULL TEST OF THE EMERGENCY RELEASE.  ALSO, FOUND THE INTERIOR TAILCONE RELEASE CABLE WORN AT THE HANDLE.  RESHAPED HINGED SPRING DOOR AND REPLACED CABLE.  FUNCTIONAL CHECK OK.
